MAUDE Adverse Event Report: XTANT MEDICAL HOLDINGS, INC STREAMLINE OCT OCCIPITO-CERVICO-THORACIC SYSTEM; POSTERIOR OCCIPITO-CERVICO-THORACIC SYSTEM

XTANT MEDICAL HOLDINGS, INC STREAMLINE OCT OCCIPITO-CERVICO-THORACIC SYSTEM; POSTERIOR OCCIPITO-CERVICO-THORACIC SYSTEM
Model Number 26-R2R-XLINK-DRVR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual and functional assessments were unable to be performed due to the devices not being returned to the manufacturer, nor were photographs provided.It was reported that the system drivers became damaged after being used to remove instrumentation that had been implanted three years prior.The set screws of the instrumentation were reported to not budge, resulting in the driver to break.A review of manufacturing records for this driver lot was performed with no manufacturing anomalies identified.The driver lot met all required specification prior to being released to distributable inventory on 02/05/2014, resulting in an approximate lifespan of eleven years.A definitive root cause was unable to be determined with the information provided; however, the driver damage may be related to excessive force applied to the instrument in attempt to remove instrumentation.There have not been any other complaints of similar nature in the past twelve months.The manufacturer will continue to monitor for reports of damaged system drivers and will perform complaint investigations and regulatory reporting as necessary.Report 1 of 2.
 
Event or Problem Description
The manufacturer was made aware of a product complaint on 08/15/2025.It was reported that two drivers were damaged after being used to remove instrumentation that was implanted three years ago.It was confirmed that this instrument removal was normal course of treatment for the patient.Alternate removal tools were used to successfully complete the surgery.There was no delay in surgery and no known patient complications.A return authorization number was issued for the return of the complaint drivers, however they were not returned to the manufacturer after multiple attempts.

Brand Name
STREAMLINE OCT OCCIPITO-CERVICO-THORACIC SYSTEM
Common Device Name
POSTERIOR OCCIPITO-CERVICO-THORACIC SYSTEM
Manufacturer (Section D)
XTANT MEDICAL HOLDINGS, INC
664 cruiser lane
belgrade MT 59714
Manufacturer (Section G)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer Contact
rebecca lennemann
664 cruiser lane
belgrade, MT 59714
4069245878
MDR Report Key23039540
Report Number3005031160-2025-00030
Device Sequence Number15821924
Product Code KWP
UDI-Device Identifier00846468054601
UDI-Public00846468054601
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K172139
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26-R2R-XLINK-DRVR
Device Lot Number172608
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Initial Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown